# SDR USAA920071299

- Difficulty date: December 7, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 66,207 hours, 41,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Part serial: 57AWA11835
- Condition: Debonded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - NR 4306637 AND 4306638, RIGHT WING OUTBOARD AFT FLAP INBOARD CORNER LOWER SURFACE DISBONDED.  REPLACED RIGHT WING OUTBOARD AFT FLAP IAW TASK CARD R3M27304.
